









At the occasion of the Czech Chairmanship of the Committee of Ministries of the Council of Europe, Ministry of the Interior of the Czech Republic organises

International Conference "Quality of Public Administration

at Local and Regional Level"

Draft Programme

20 – 21 September 2017, Prague

Venue: City Hall of the Capital City of Prague, Mariánské nám. 2, Prague 1 – Old Town

		Day One, 20 September 2017
9:00 - 10:00	60 min	Registration of participants, coffee
10:00 – 10:25	25 min	Opening of the Conference, welcome speeches
		Mr. Milan Chovanec, Minister of Interior of the Czech Republic (to be confirmed)
		Ms. Adriana Krnáčová, Lord Mayor of the Capital City of Prague (to be confirmed)
		Mr. Petr Mlsna, Deputy Minister of Interior for Legislative and Archiving and for Public Administration
		Ms. Claudia Luciani, Director of Democratic Governance and Anti-Discrimination, Council of Europe
10:25 – 12:25	120 min	Application of the Principles for Good Governance at Local and Regional Level
	30	Current activities, achievements in the field of local and regional democracy and Cross-border cooperation Ms. Alina Tatarenko, Centre of Expertise for Local Government Reform, Council of Europe
	15	Activities of Association of Regions of the Czech Republic in improving the quality of public administration (Czechia) Mr. Jan Hodovský, Director of the Office of Association of Regions of the Czech Republic
	15	Improving services for citizens at local level (Czechia) Mr. Pavel Drahovzal, Executive Director of the Union of Towns and Municipalities of the Czech Republic
	15	Communities and Regions for Sustainable Development and Quality of Life (Czechia) Mr. Petr Švec, Director of Healthy Cities of the Czech Republic
	15	Friendly Office and Dashboard (Czechia) Mr. David Sláma, Director of the Department for Strategic Development and Coordination of Public Administration, Czech Ministry of Interior
	30	Discussion
12:25 – 13:20	55 min	Lunch







ASSOCIATION OF REGIONS OF THE CZECH REPUBLIC



13:20 – 15:10	110min	Electronic tools for improving the quality of public administration at local and regional level
	15	Best practices of the Hungarian government window network (Hungary) Ms. Dóra Klein, Desk officer for government windows, Prime Minister's Office
	15	E-Estonia (Estonia) Mr. Janek Rozov, Head of the Department of the Information Society Services Development Department, Ministry of Economic Affairs and Communication
	15	Digital Austria (Austria) Mr. Christian Rupp, Spokesperson of the Federal Platform Digital Austria
	15	The EU eGovernment Action Plan 2016-2020 (European Commission) <i>Ms. Fie Jacobsen, Policy Officer, DG Communications Networks, Content and Technology</i> <i>(CONNECT)</i>
	15	National Catalogue of Open Data (Czechia) Mr. Michal Kubáň, National Coordinator of Open Data, Unit for Strategy and Standardization, Department of the eGovernment Chief Architect, Czech Ministry of Interior
	15	Electronic ID Card (Czechia) Mr. Radek Horáček, Head of unit, eGovernment Department, Czech Ministry of Interior
	20	Discussion
15:10- 15:30	20 min	Coffee break
15:30 – 17:05	95 min	Improving the quality of public services- Best practises
	15	Contact Points (Slovakia) Mr. Matúš Šesták, Director of Analytical-methodical unit, Public Administration Section, Ministry of the Interior of the Slovak Republic
	15	Czech Point (network of Czech one-stop-shops) and Data Boxes (Czechia) Mr. Ondřej Menoušek, Head of unit, Unit for Information Systems, eGovernment Department, Czech Ministry of Interior
	15	City of Most – "Moving Office" (Czechia) Mr. Jaroslav Mareš, Head of the Department of Administrative Activities
	15	City of Pilsen – Mobile Application "Pilsen – Citizen" (Czechia) Mr. Radek Kolářík, Information Technology Management of the City of Pilsen, p.o. Mr. Petr Vágner, Head of the Office of the Secretary of the City of Pilsen
	15	City of Litoměřice – office for everyone (Czechia) Ms. Alice Králiková and Mr. Patrik Matek, City Hall of the City Litoměřice
	20	Discussion
17.05 – 18:00		Dinner (Residence Hall of the Lord Mayor – across the street)
		Day 2 – 21 September 2017

regional authorities